Estimating Bayesian credible intervals

Eberly, Lynn E., Casella, George . Journal of Statistical Planning and Inference 2003. 112 (1-2) :115-132

Locate this article in:

Bibtex

@article{CIS-186237,
  Author = {Eberly, Lynn E. and Casella, George},
  Title = {Estimating Bayesian credible intervals},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {112},
  Number = {1-2},
  Year = {2003},
  Pages = {115--132},
  Keywords = {Central limit theorem, Quantile estimation, Tail probabilities, Rao-Blackwell theorem, Gibbs sampler}
}

Similar articles